# SDR SWAA2022120176888

- Difficulty date: November 30, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 64,956 hours, 40,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNED OUT BULB IN AN EXTERIOR EMERGENCY LIGHT LOCATED BEHIND AFT SERVICE DOOR.   REPLACED THE BULB IAW AMM 33-51-04-960-801, TESTED OK.
